# SDR DALA2017120408457

- Difficulty date: December 3, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N707DN
- Make and model: Boeing 777232LR
- Aircraft serial: 39091
- Aircraft time: 44,336 hours, 4,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EMERG LIGHTS INOP. FOUND BATTERY PACK INOP REPLACED IAW AMM 33-55,CK NORMAL.
